Shyamal Debnath, Bimal Chandra Das

DOI Number
First page
Last page


In this paper we have introduced some newly defined triple sequence spaces by
combining the modulus function and non-negative six dimensional matrix of the form
A=(........) and study some of their topological properties. We have also obtained and proved
some inclusion relations.


Triple sequence, P-convergent, modulus function

Full Text:



A. Pringsheim, Zur theorie der zweifach unendlichen zahlenfolgen, Math. Ann. 53 (1900), 289-321.

A. Sahiner, M. Gurdal and K. Duden, Triple sequences and their statistical convergence,Selcuk. J. Appl. Math., 8(2) (2007), 49-55.

A. J. Datta, A. Esi and B. C. Tripathy, Statistically convergent triple sequence spaces defined by Orlicz function, J. Math. Anal., 4(2) (2013), 16-22.

B. C. Tripathy and A. Esi, A new type of difference sequence spaces, International J. Sci.Tech. 1(1) (2006), 11-14.

E. Savas and A. Esi, Statistical convergence of triple sequences on probabilistic normed space, Annals. Univ. Craiova, Math. & Comp. Sci. Series, 39(2) (2012) 226–236.

E. Savas, R. F. Patterson, Double Sequece Spaces Defined by a Modulus, Math. Slovaca, 61(2) (2011), 245-256.

G.M. Robinson, Divergent double sequences and series, Trans. Amer. Math. Soc.,28 (1926), 50–73.

H. J. Hamilton, Transformations of multiple sequences, Duke Math. Jour., 2 (1936), 29-60.

H. Kizmaz, On certain sequence spaces, Canad. Math. Bull.,24(2) (1981),169-176.

I. J. Maddox, Sequece Spaces Defined by a Modulus, Math. Proc. Cambridge Philos. Soc.100 (1986), 161-166.

J. Connor, On Strong Matrix Summability with Respect to a Modulus and Statistical Convergence, Canad. Math. Bull. 32 (1989), 194-198.

S. Debnath, B. C. Das, Some New Type of Difference Triple Sequence Spaces, Palestine J. Math. Vol. 4(2) (2015), 284–290.

S. Debnath, B. C. Das, Regular Matrix Transformation on Triple Sequence Spaces (Communicated).

S. Debnath, B. Sarma and B. C. Das, Some Generalized Triple Sequence Spaces of Real Numbers, J. Nonlinear Anal. Opti. Vol. 6, No. 1, (2015), 71-79

S. Debnath, B. Sarma and S. Saha, Some Sequence Spaces of Interval Vectors, Afrika Mathematika 26(5) (2015), 673-678 .

S. Debnath and S. Saha, Some Newly Defined Sequence Spaces Using Regular Matrix Of Fibonacci Numbers, AKU-J. Sci.& Eng., 14 (2014)011301 (1-3).


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)